# SDR AALA201907189002

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER CREW DOOR 841 UPPER SUPPORT ARM FITTING MIGRATED / WORN AT FR 16. REPLACED FITTING PER AMM 52-11-31-400-002-A.
